# SDR BB08071

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX FLT 429  PHX TO OGG.  ON TAKEOFF, THE LEFT ENGINE OVER TEMPED AT 871 AND FLUCTUATING.  THE FLIGHT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED EGT THERMOCOUPLE PROBE TEST, A DETAILED VISUAL INSPECTION OF CONNECTORS, AND A COMPRESSOR AIRFLOW TEST.  ALL CHECKS OK.
